# SDR O2GA2017102084202

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N842UP
- Make and model: Beech B300
- Aircraft serial: FL989
- Aircraft time: 2,236 hours, 1,904 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Intermittent
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF,  80 KNOTS, AUTOFEATHER ARMED, THE LEFT AUTOFEATHER LIGHT ON THE PFD EXTINGUISHED. DECISION WAS MADE TO ABORT THE TAKE OFF. MAINTENANCE REPLACED BOTH AUTFEATHER SWITCHES ON THE LEFT POWER LEVER. GROUND OPERATION CHECK WAS GOOD. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
